# SDR DALA2023101908631

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,536 hours, 31,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 FUSELAGE SKIN / STA 1681 - STA 1701 / STR 18L - STR 19L / DENT. CORRECTIVE ACTION: REF ERA 612890-14. (0023352)
